# SDR BAQA091483

- Difficulty date: December 10, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N135LC
- Make and model: Urocop EC135T1
- Aircraft serial: 0296
- Aircraft time: 66 hours
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Chip Detector
- Part number: 7052A3632279
- Condition: Loose
- Location: T/R Gearbox
- Part time: 66 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHIP DETECTOR STAKE IN PLUG LET GO ALLOWING CONNECTOR END TO ROTATE.  ERIC SAID TO SCRAP ON SITE.  FAX SCRAP CERT. AND MMIR TO HIM.  THIS WAS DONE 12/10/03.
